English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

More on quadratic functions and maximal Artin-Schreier curves

MPS-Authors
/persons/resource/persons234863

Anbar,  Nurdagül
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235800

Meidl,  Wilfried
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Anbar, N., & Meidl, W. (2015). More on quadratic functions and maximal Artin-Schreier curves. Applicable Algebra in Engineering, Communication and Computing, 26(5), 409-426. doi:10.1007/s00200-015-0259-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-12CB-3
Abstract
There is no abstract available